# SDR TWAA9713501

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REPAIRED ONE QUARTER INCH CRACK IN VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE LEFT SIDE AT STATION 910.  (M)
